MathSciNet Relay Station
MathSciNet bibliographic data
MR1953261 58C25
Bierstone, Edward; Milman, Pierre D.; Pawłucki, Wiesław Differentiable functions defined in closed sets. A problem of Whitney. Invent. Math. 151 (2003), no. 2, 329–352.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement